# SDR UIEA200800349

- Difficulty date: December 15, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 103,493 hours, 18,114 cycles
- System (JASC): 2612 · Fire Detection
- Part: Amplifier
- Part number: 30326
- Part serial: 9926
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECTED TAKEOFF FOR CARGO FIRE INDICATION, NR 1 MAIN DECK WARNING ON TAKEOFF ROLL.  REJECTED SPEED 146KTS.  PERFORMED HIGH ENERGY STOP INSPECTION PER 5-31-10, ALL CHECKED OKAY.  REMOVED AND REPLACED NR 1 SMOKE DETECTOR AMPLIFIER, ALL OPS CHECKED OK.
